# SDR GTIA040225

- Difficulty date: March 23, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 330 - L1 SLIDE PACK NEEDS SECURING.  REINSTALLED PACK.  (M)
